Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does increase in hb and platelet count mean one suffering from megaloblastic anemia is responding to the treatment ?

as i have asked a question before when my hb level was 6.5 now after 10 days i got a check up after following doctor s prescription and now my hb level is 9.8 and my platelet count which was 0.64 lakh is now 10.90 lakh i am suffering from megaloblastic anemia is this increase abnormal my doctor says that my bone marrow is responding to the treatment.and in the peripheral smear there are many tear drop cells what does this mean..
Asked On : Wed, 12 Oct 2011
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome.tear drop means the shape of the red blood cell which mimics the shape of tear drops.
Answered: Wed, 12 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.Tear drop cells in peripheral smear indicate intense haemopoiesis occurring in your body.Your system is in full throttle to make fresh hemoglobin with the help of treatment.Your treatment is going on right direction and you are improving.Good luck.
Answered: Wed, 12 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor